# SDR B4MR98027

- Difficulty date: February 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N521DB
- Make and model: Boeing 727243
- Aircraft serial: 21266
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 480-660
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, FOUND CORROSION BETWEEN STA 480 TO 660 RBL 44 SEAT TRACK.  REMOVED CORROSION IAW B727 SRM 51-10-1, FOUND TO BE OUT OF LIMITS IAW B727 SRM 53-10-1.  REMOVED DAMAGED SEAT TRACK AT STA 480 TO 520 AND STA 580 TO 660 IAW B727 SRM 53-10-5.  INSTALLED IAW B727 SRM 51-30-2.  C-CHECK WORK CARD NUMBER 40090.  NON-ROUTINE TASK CARD NUMBER 14909.
